Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does amoxicillin cause sticky eyes

Premium Questions

Dr. Archana Verma MD

My 5 year old son had Lyme disease about a month ago. We began treating it with 14 days of amox. about 2 days after the bullseye rash appeared. he seemed fine but today about 3 weeks sfter his medicine was stopped he... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr. Kaushal Bhavsar MD

1 month ago, I had an infection in my tongue from a bite. I was prescribed amoxicillin for 14 days which cleared the the problem up. About 2 weeks ago, my eyes became very sensitive to light, red ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Ramesh Kumar MD

ello Dr, I was abroad 4 days ago and got some sort of eyes infected bacteria.. My eyes first got itchy and i used my dirty hands to try to wipe it so strong ... Soon after, .My right eye is red ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr.  Rakesh Madhyastha MD

journey, they bus was cleaned with some chemical n I could feel burning sensation in eyes n smell was like ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Sumanth Amperayani MD

Dear Dr Sir/Madam, My son XXXXXXX born on 06.02.2015 (normal delivery) has watery/sticky eyes which ...) Moxigram eye drop , 2) Optithrocin ointment and 3) INCLAV BID ( Amoxicillin and Potassium... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Public Forum Discussions

Dr. Akash Kumar MD

My doctor prescribed 1000mg klarethocilin And 500mg amoxicillin Sorry for ma English. I m only 5 years in this country This is the second day and I feel terrible My eyes are burning I m coughing a lot ... View answer

Answered by : Dr. Akash Kumar ( General & Family Physician)
Dr. Ashok Kumar Dash MD

taking the nasal spray due to pain in my right eye and hard to focus I would like to know if I should ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Sumanth Amperayani MD

My daughter has strep throat and is taking amoxicillin. She is 4 years old. She started ... her eyes - red and almost like whiteness more so than her normal face color. Could this be allergic ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.  Sagar MD

Hi. My 13 yr old daughter started taking amoxicillin 4 days ago for a recurring sinus issue (stuffy nose, second multi day fever in two week, thick drainage and red irritated eyes). On day 3 (yesterday ... View answer

Answered by : Dr. Sagar ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

Hello, so I have recently been taking the antibiotic amoxicillin and have also seen a yellowish tint to my eyes while taking the drug. I was wondering if the yellowness and antibiotic have any ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Raju A.T MD

Some antibiotics can affect the efficacy of the birth control pills. No, Amoxicillin may not cause Yeast infection.

Dr. Naval Mendiratta MD

Good evening. Yes taking clindamycin should be fine as it belongs to a different group of antibiotic all together. It shouldnt cause any such reaction. But if you do experience it do let us know. It is very hard to...

Dr.    Mohammed Taher Ali MD

Hi Javier Yes if taken together. Amoxycillin may interfere with re-absorption of the birth control pills under plan B or the diarrhea caused by Amoxycillin can reduce the absorption of the plan B Take care. Reply...